On necessary and sufficient conditions for H<inf>∞</inf>output feedback control of Markov jump linear systems

Publication Type:
Journal Article
IEEE Transactions on Automatic Control, 2007, 52 (7), pp. 1287 - 1292
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010006188.pdf139.8 kB
Adobe PDF
This note addresses the output feedback H∞control problem for continuous-time Markov jump linear systems. It is shown that the feasibility of a certain set of linear matrix inequalities is both sufficient and necessary for the existence of a solution. Under standard assumptions, we also give a Riccati-type sufficient and necessary condition for an H∞-suboptimal controller to exist. © 2007 IEEE.
Please use this identifier to cite or link to this item: